Bio - Ruby Fraser

Bio - Ruby Fraser

My name is Ruby Fraser, I am a retired nurse. I bought my first computer in 1999, with a view to becoming computer literate so I could keep up with and help our grandson who had just started school.

I first went to our local college night classes to learn how to use it but learned very little as the teachers were very young and very fast in their teaching. Alas I could not keep up. I spent hours practicing with many heart stopping moments,especially when the computer showed a blue screen and told me It had a ‘FATAL ERROR’! I was afraid the whole thing would blow up at any minute but am pleased to advise that never happened.

I heard about SeniorNet through an acquaintance and joined a few years later as we were busy caring for additional grandchildren at the time until they too started school.

With much practice and help from the wonderful tutors things started to make sense. I did all of the classes available and thoroughly enjoyed the learning process. When I thought I knew enough of the basic skills I became an assistant tutor and found I learned even more. I have had a lot of fun and made many new friends along the way. In more recent years I joined the committee, continued to tutor and have helped out with updating manuals. I am now enjoying learning and sharing about new technologies such as E Readers, I Pads and smart phones.

If You are considering get remedies online, now it is the day to get it. Luckily, there are online pharmacies that sell discount drugs to consumers who need them at low costs. Viagra is a prescription generic used to treat erectile disfunction. Below are twelve defense tips about "propecia cost". What do you have to read about "finasteride generic"? The most momentous thing you must look for is "generic finasteride". In addition, there are certain of explanations and pharmacists are commonly able to pinpoint your problem through psychological tests. And the pills are mostly considered safe. Common side effects can switch on sinus congestion, but it is typically mild. Stop using this treatment and get emergency help if you have sudden vision loss.